# SDR FDEA202509091673

- Difficulty date: September 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 84,085 hours, 28,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN FLOORBEAM A STA.1680 HAS POSSIBLE SIGN OF CORROSION.  ACCOMPLISHED REPAIRS ON FINAL E.A. #F5310-T0384709 COMPLIED WITH FUSE. MAINFRAME-  REPAIR OF STA. 1681 FLOORBEAM UPPER CHORD AND DECK WEB AT RBL 26 MAJOR REPAIR.
